# SDR USAA2011092000001

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 50,049 hours, 7,067 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLIGHT 735, MAN - PHL - OVEN IN AFT GALLEY LEFT SIDE LOOKING AFT CREATED SO MUCH IT CAUSED PAPER ON CART BELOW TO DISCOLOR (WHITE TO YELLOW) AND ACTUALLY CATCH FIRE.  PULL OVEN BREAKER AS A PRECAUTIONARY AND RELEASED ON MEL.  PHL MAINTENANCE REMOVED AND REPLACED THE NR 1 OVEN PER AMM 25-35-19, OPERATIONAL TEST IS GOOD, REMOVED MEL.
